Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
136 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Mirena bleeding after four months

Premium Questions

Dr. Vjollce Mbiarra MD

Hi i have had mirena removed on monday 1/9/2014 due to bleeing for three weeks had in for 3 months and very heavy bleeding during this time. On removal no bleeding however heavy bleeding... View answer

Answered by : Dr. Vjollce Mbiarra ( OBGYN)
Dr. Rhea Chanda MD

) fresh bleeding after sex. I proceeded to getting a smear done, which came back borderline and I have ...I am 23 and 5ft6. I have had a XXXXXXX coil in situe for 16 months and have a three year old... View answer

Answered by : Dr. Rhea Chanda ( OBGYN)
Dr.  Aarti Abraham MD

I got an IUD placed a couple of months ago...the Mirena . My first month I got my usual expected period on day 28, but it lasted for 15 days. I was told this was normal. My second month, again.... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.  Aarti Abraham MD

I have inserted mirena iud 3 months back...almost 3 months daily spoting happened to me...after 3months no spotted...but suddenlt i had stomache and bleeding continuously...pls... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr. Aarti Abraham MD

I am 53 & was having very heavy periods for 5 years. Last nov had polyp removed & mirena coil inserted but after 7 months of almost continuous light bleeding or spotting I had the coil removed ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)

Public Forum Discussions

Dr.  B. Radhakrishnan. Nair MD

I had my mirena iud removed about a month ago an had bleeding everyday for almost two weeks, I was put on a pill to stop bleeding an it just lighted it then put on birth control whiched stopped ... View answer

Answered by : Dr. B. Radhakrishnan. Nair ( OBGYN)
Dr. Timothy Raichle MD

Hi, I ve had the mirena in for just over 1 yr & up to last month all Ok , just recently after sex with my husband of 14 yrs I ve been experiencing pain during & after sex, the last time I ve... View answer

Answered by : Dr. Timothy Raichle ( OBGYN)
Dr. Ravi Kotecha MD

I had my mirena removed on Jan 23 I had no bleeding or cramping after the removal. I had it in for a year and a 4 months and experienced problems I recently had unprotected sex for 3 days... View answer

Answered by : Dr. Ravi Kotecha ( General & Family Physician)
Dr. Vasudha Jayant Athavale MD

after it started causing me to bleed continuously for over three months. Following this I had the Mirena coil on recommendation from my doctor. Since having the Mirena coil fitted I have... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr.  Shuba Hariprasad MD

I have a mirena coil which has caused me discomfort for the last 12 months so I am having it taken ... periods every month though. This month I have missed my period but have had break through... View answer

Answered by : Dr. Shuba Hariprasad ( General & Family Physician)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

More likely it is withdrawal bleeding due to removal of the Mirena midcycle.

Dr.   Rakesh Madhyastha MD

Hello Thanks for the query It looks like you are suffering from vaginitis which is nothing but bacterial infection of the vagina, mirena might have caused the infection. I strongly advice you to meet the...

Dr.   S. Samanta MD

mirena is still effective you need not morning after pills; but confirm the specific brand / make with your gynecologist; thanks!